# SDR CALA2014021790392

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 70,433 hours, 25,752 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT PAX DOOR PAN GOUGED .025  AT DEEPEST POINT & IS .5 AWAY FROM CLOSEST RIVET.  BLENDED AFFECTED AREA, AFTER BLEND THE DEEPEST POINT MEASURES .027, OK TO CONTINUE IN SERVICE FOR 50HRS OR 25 CYCLES IAW SRM 52-10-01 ALLOWABLE DAMAGE 2 PG 101-102.
